# SDR REXA2013006261214

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,434 hours, 18,769 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED STATUS MESSAGE,  COMPLETED OPS TEST OF SKEW DETECTION SYS (IBIT) AND RESET SYS MESSAGE WENT AWAY OPERATED FLAPS THROUGH MESSAGE DID NOT RETURN, WORK DONE IAW FIM 27-50-00 AND AMM 27-51-15.
